# SDR CX7A194J0448

- Difficulty date: August 11, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 28,319 hours, 33,242 cycles
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 637
- Condition: False Indication
- Location: Cargo Bay
- Part time: 81 hours, 109 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN NR 2 ENGINE STARTER WAS ENGAGED CARGO SMOKE CWP ILLUMINATED.  IMMEDIATE INSPECTION OF CARGO HOLD REVEALED NO SMOKE OR FIRE.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR.
